MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown how the disinfectant came into contact with the employee's skin.The duration of the reported skin redness and irritation was not provided.Following the event, the user contacted chemtrec and was provided the rapicide pa part a sds.The employee sought medical attention and a bandage to the affected area was applied.No further medical intervention was required.It is not known if the user was wearing proper ppe at the time of the reported event.The rapicide pa part a sds provides the following warning language and guidance, related to skin exposure and ppe usage: "causes severe skin burns and eye damage.Wash hands thoroughly after handling.Wear protective gloves/protective clothing/eye protection/face protection.If on skin (or hair): rinse skin with water/shower." no additional reports of adverse event or harm were received.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
A user facility reported that rapicide pa high-level disinfectant part a splashed on an employee's forearm.The employee experienced redness and raising of the skin.The employee washed the affected area.The employee was reported to be wearing gloves, but it is unknown if other personal protective equipment (ppe) was worn at the time of the exposure.No additional reports of injury were reported.

Brand Name
RAPICIDE PA HIGH LEVEL DISINFECTANT
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th ave n
minneapolis MN 55447
MDR Report Key12725401
Report Number2150060-2021-00025
Device Sequence Number3991534
Product Code FEB
UDI-Device Identifier00677964090172
UDI-Public00677964090172
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1